Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Pill Question

(2 Posts)
BoysRusxxx Fri 19-Aug-11 22:43:13

I was due to start back on the pill about three weeks ago. Im on yasmine. I took the first pill but then as I started on anti-biotics and it would cancel it out anyway, i decided to leave it until next month to start. I got a 'period' a week after taking this one pill but that was two weeks ago and I still have it! It is not as heavy but enough to need a pad.

I didnt think only one pill would do this to me otherwise i would have just carried on taking it. Is this normal??

EDD24may Sat 20-Aug-11 18:58:22

Hi, new advice from WHO is that antibiotics don't interact with pill.if no unprotected sex without condom since you stopped pill and no chance pregnancy just restart pill.you're covered after 7 days. Bleed is not true period it's withdrawal from pill hormones. X

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now